# SDR SWAA2022092949132

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 8,477 hours, 3,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WHEN ARMING SWITCH IS PUT IN THE OFF POSITION.  R&R EMER LT SWITCH PER AMM 33-51-00 &WDM 33-51-11.
